Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Gowdy vacuum spacetimes
2004 (English)In: Mathematical proceedings of the Cambridge Philosophical Society (Print), ISSN 0305-0041, E-ISSN 1469-8064, Vol. 136, 485-512 p.Article in journal (Refereed) Published
Abstract [en]

Using Fuchsian techniques, a large family of Gowdy vacuum spacetimes have been constructed for which one has detailed control over asymptotic behaviour. In this paper we formulate a, condition on initial data yielding the same form of asymptotics.

Place, publisher, year, edition, pages
2004. Vol. 136, 485-512 p.
Keyword [en]
singularities
Identifiers
URN: urn:nbn:se:kth:diva-23286ISI: 000220536000015OAI: oai:DiVA.org:kth-23286DiVA: diva2:341984
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Ringström, Hans

Search in DiVA

By author/editor
Ringström, Hans
In the same journal
Mathematical proceedings of the Cambridge Philosophical Society (Print)

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf